MathSciNet Relay Station
MathSciNet bibliographic data
MR237996 41.10
de Boor, Carl On the convergence of odd-degree spline interpolation. J. Approximation Theory 1 1968 452–463.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement